VOL. 37 · NO. 1 | 1990
 
VIEW ALL ABSTRACTS +
Front Matter
Michigan Math. J. 37 (1), (1990)
No abstract available
Articles
Michael Langenbruch
Michigan Math. J. 37 (1), 3-24, (1990) DOI: 10.1307/mmj/1029004063
KEYWORDS: 35E20, 35A05, 35C99, 46F10
No abstract available
Carlos A. Berenstein, Alain Yger
Michigan Math. J. 37 (1), 25-43, (1990) DOI: 10.1307/mmj/1029004064
KEYWORDS: 32B05, 32E25
No abstract available
Nguyen Xuan Uy
Michigan Math. J. 37 (1), 45-51, (1990) DOI: 10.1307/mmj/1029004065
KEYWORDS: 31B05
No abstract available
T. J. Suffridge
Michigan Math. J. 37 (1), 53-70, (1990) DOI: 10.1307/mmj/1029004066
KEYWORDS: 30C45
No abstract available
Paul S. Bourdon, Joel H. Shapiro
Michigan Math. J. 37 (1), 71-90, (1990) DOI: 10.1307/mmj/1029004067
KEYWORDS: 47B38, 30C40, ‎30H05, 32A30, 46E22, 47A99
No abstract available
Håkan Hedenmalm, Allen Shields
Michigan Math. J. 37 (1), 91-104, (1990) DOI: 10.1307/mmj/1029004068
KEYWORDS: ‎46J15, ‎30H05, ‎46E15, 47A15, 47B38
No abstract available
Phil Hanlon
Michigan Math. J. 37 (1), 105-124, (1990) DOI: 10.1307/mmj/1029004069
KEYWORDS: 20C30, 05E10, 13D03, 18G99
No abstract available
Yong Seung Cho
Michigan Math. J. 37 (1), 125-132, (1990) DOI: 10.1307/mmj/1029004070
KEYWORDS: 58D27, 53C07, 57R57
No abstract available
Matjaž Omladič
Michigan Math. J. 37 (1), 133-143, (1990) DOI: 10.1307/mmj/1029004071
KEYWORDS: 47A65, 15A21, 47A15, 47B40
No abstract available
Grant Cairns
Michigan Math. J. 37 (1), 145-159, (1990) DOI: 10.1307/mmj/1029004072
KEYWORDS: 53C12, 57R30
No abstract available
Back Matter
Michigan Math. J. 37 (1), (1990)
No abstract available
Back to Top